I am looking for a medication that I can take for chronic back pain that works and doesn't make me foggy headed. Nortriptyline made me very foggy after I was on it a little while. It got so bad that I was unable to speak what I just read. It felt like it was stuck in my brain.
You might want to speak to the dr. that gave it to you. Could be the dosage amount. I have never taken nortriptyline so there for I cannot give advice about it. I did look it up on this web site and a few others and they did not list that as a side affect. Wish I could help... Sorry.. Kim
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jun 2011 • 2 answers
Posted 5 Dec 2011 • 1 answer
Zoloft - can this make you fuzzy and dizzy, I am scared to take it because don't want to fall again?
Posted 8 Sep 2012 • 1 answer
Posted 20 Mar 2013 • 3 answers
Posted 24 Feb 2014 • 1 answer